# SDR CA050606001

- Difficulty date: June 1, 2005
- Submitted: July 11, 2005
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 16,267 hours
- Engine: Pwa PT6A28
- Propeller: Mcauly 4HFR34C652
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 5042002857
- Condition: Cracked
- Location: Fuselage
- Part time: 16,888 hours, 17,892 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSP 3 CRACKS WERE FOUND IN LT FRAME AT FUSELAGE STATION 207.00.  ONE OF CRACKS (CRACK NR 1) MAY HAVE BEEN CAUSED BY A SMALL HOLE THAT WAS DRILLED WITHOUT ANY EDGE DISTANCE, CRACK TRAVELED FROM DRILLED HOLE, AROUND CORNER TO LOWEST LIGHTING HOLE IN FRAME. DRILLED HOLE WAS NOT USED, IT WAS PROBABLY USED AT SOME TIME IN PAST TO HOLD PART OF INTERIOR IN PLACE. THIS HOLE WAS ALSO DRILLED THROUGH HEATING DUCT MOUNTED TO FRAME. SECOND CRACK APPEARS TO HAVE STARTED FROM LOWEST STRINGER CUTOUT, MOVED IB TO SECOND LIGHTNING HOLE FROM BOTTOM.  THIRD CRACK STARTED FROM SAME STRINGER CUTOUT STARTED IT WAY DOWN TO SAME LIGHTNING HOLE AS FIRST CRACK, CRACK HAD ONLY TRAVELED ABOUT INCH.  FRAME IS BEING REPLACED.
